Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year

IMPACT FACTOR increased in 2013: 0.733
5-year IMPACT FACTOR: 0.769
Rank 84 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.69

VolumeIssuePage

Issues

Spinor L-functions, theta correspondence, and Bessel coefficients

Ramin Takloo-Bighash1 / 2

Citation Information: Forum Mathematicum. Volume 19, Issue 3, Pages 487–554, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/FORUM.2007.020, June 2007

Publication History

Published Online:
2007-06-14

Abstract

In this paper we use the technique of pulling back global Bessel models via the theta correspondence to prove two theorems.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.